# SDR AALA201604149009

- Difficulty date: April 8, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 36,756 hours, 27,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK ON AFT FASTENER HOLE, LT SIDE BOX BEAM UPPER FLANGE, AT FRAME 43 & Y1622.  REPAIRED BOX BEAM IAW EO 5315Y066.
